# SDR 7S1A2024082700081

- Difficulty date: June 28, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N878SL
- Make and model: Amd FALCON900EX
- Aircraft serial: 083
- Aircraft time: 9,830 hours, 4,390 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Sparks
- Location: Cockpit
- Part time: 100 hours, 100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FLIGHT LEVEL 300 WE NOTICED WIRES SPARKING UNDER COM UNIT 1 FOLLOWED BY SMOKE. WE TURNED THE NUMBER ONE UNIT OFF IMMEDIATELY WHICH RESOLVED THE SMOKE AND SPARKS AND RETURNED BACK TO AUS
